Institute of Information Theory and Automation

You are here

Publication details

Berwald type inequality for Sugeno integral

Journal Article

Hamzeh A., Mesiar Radko, Yao O., Endre P., Mirjama Š.

serial: Applied Mathematics and Computation vol.217, 8 (2010), p. 4100-4108

research: CEZ:AV0Z10750506

project(s): GA402/08/0618, GA ČR

keywords: Berwald's inequality, Nonadditive measure, Sugeno integral

preview: Download

abstract (eng):

Nonadditive measure is a generalization of additive probability measure. Sugeno integral is a useful tool in several theoretical and applied statistics which has been built on non-additive measure. Integral inequalities play important roles in classical probability and measure theory. The classical Berwald integral inequality is one of the famous inequalities. This inequality turns out to have interesting applications in information theory. In this paper, Berwald type inequality for the Sugeno integral based on a concave function is studied. Several examples are given to illustrate the validity of this inequality. Finally, a conclusion is drawn and a problem for further investigations is given.


bocek: 2012-12-21 16:10